# SDR UIEA2021032900741

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 86,461 hours, 15,752 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW O/B AFT FLAP MOST O/B PANEL PREVIOUS PATCH FOUND DEEP CHAFING.( LHW O/B AFT FLAP MOST O/B PANEL CARRIED OUT METAL HOT BOND REPAIR AS PER RI NO. RI-57-55-14467 REV A. )
